# SDR SWAA2024011629531

- Difficulty date: December 8, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MOP SILL IS CRACKED AT BS 303 ON VERTICAL FLANGE LBL 53 WL 208.<[01] REMOVED AND REPLACED FED MOP SILL IAW SRM 51-40-02 AND DWG # 141A8110;[02] VERIFIED CORRECTIVE ACTION ITEM 1 AND MEASUREMENTS TABLE.
